Alert archive / Wisconsin / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS Milwaukee, WI

May 12, 2014Jefferson County, Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at May 12, 2014, 9:29 PM CDT for Jefferson County, Milwaukee County, Waukesha County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 9:29 PM CDT (02:29 UTC)
Expired
May 13, 2014, 12:00 AM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, WI, Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 20 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 9:43 PM CDTFLASH FLOOD2 Sw Waukesha, WIWATER COMING THROUGH BASEMENT WINDOWS OF HOME NEAR INTERSECTION OF SUNSET DRIVE AND SENTRY DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WGUS53 KMKX 130229
FFWMKX
WIC055-079-133-130500-
/O.NEW.KMKX.FF.W.0005.140513T0229Z-140513T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1200 AM CDT
    
* AT 926 PM CDT...DOPPLER RADAR INDICATED MORE THUNDERSTORMS 
  PRODUCING HEAVY RAIN WILL BE AFFECTING THE AREA FROM SOUTHERN 
  JEFFERSON COUNTY NORTHEAST INTO NORTHERN MILWAUKEE COUNTY. 

  THUNDERSTORMS ALREADY DEPOSTED 1 TO 3 INCHES OF RAINFALL EARLIER   
  THIS EVENING.  AN ADDITIONAL 1 TO 2 INCHES IS EXPECTED THROUGH 
  THE REMAINDER OF THE EVENING. 
 
FLASH FLOODING IS EXPECTED TO BEGIN ONCE AGAIN IN PARTS OF THE 
WARNED AREA. 

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
  MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN... 
  BROOKFIELD...GREENFIELD...MENOMONEE FALLS...WHITEFISH BAY... 
  PEWAUKEE...FORT ATKINSON...BROWN DEER...SUSSEX...ST. FRANCIS... 
  HARTLAND...JEFFERSON...DELAFIELD...FOX POINT...ELM GROVE AND 
  BAYSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4286 8873 4286 8899 4306 8891 4319 8789
      4314 8790 4302 8790 4299 8788 4298 8786

$$
MBK
2 follow-up statements
925 
WGUS73 KMKX 130330
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 PM CDT MON MAY 12 2014

WIC055-079-133-130500-
/O.CON.KMKX.FF.W.0005.000000T0000Z-140513T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON WI-MILWAUKEE WI-WAUKESHA WI-
1030 PM CDT MON MAY 12 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT FOR
SOUTHERN JEFFERSON...NORTHERN MILWAUKEE AND WAUKESHA COUNTIES...

AT 1024 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THAT 3 TO 4 INCHES OF RAIN HAVE FALLEN. RAINFALL RATES ARE CURRENTLY 
MUCH LOWER AS THE RAIN HAS WEAKENED. FLOODING WILL CONTINUE TO 
SUBSIDE INTO THE LATE EVENING. ANOTHER ONE HALF INCH OF RAIN IS 
POSSIBLE. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...MENOMONEE FALLS...WHITEFISH BAY...
PEWAUKEE...FORT ATKINSON...BROWN DEER...SUSSEX...ST. FRANCIS...
HARTLAND...JEFFERSON...DELAFIELD...FOX POINT...ELM GROVE AND BAYSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4286 8873 4286 8899 4306 8891 4319 8789
      4314 8790 4302 8790 4299 8788 4298 8786

$$

GEHRING
033 
WGUS73 KMKX 130404
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 PM CDT MON MAY 12 2014

WIC055-079-133-130412-
/O.CAN.KMKX.FF.W.0005.000000T0000Z-140513T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON WI-MILWAUKEE WI-WAUKESHA WI-
1104 PM CDT MON MAY 12 2014

...THE FLASH FLOOD WARNING FOR SOUTHERN JEFFERSON...NORTHERN
MILWAUKEE AND WAUKESHA COUNTIES IS CANCELLED...

THE HEAVIEST RAIN HAS ENDED AND FLOOD WATERS HAVE RECEDED...AND ARE 
NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE 
CONTINUE TO HEED ANY ROAD CLOSURES. LIGHT TO MODERATE RAINFALL WILL 
END AROUND 1 AM. 

LAT...LON 4286 8873 4286 8899 4306 8891 4319 8789
      4314 8790 4302 8790 4299 8788 4298 8786

$$

GEHRING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at May 12, 3:10 PM CDT, 6 hours 19 minutes earlier.

Area forecast discussion, May 12, 3:10 PM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON MAY 12 2014

.REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM

ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO
NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING.
SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS
ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE
WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW
BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN.
ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM
SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR
SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH
LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD
FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED
DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER
IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD
BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE
PROBLEMS.

.TUESDAY - CONFIDENCE...MEDIUM

LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT
SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE
MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY
SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN
CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD
ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15
DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY
A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS
SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL
COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST.

.TUESDAY NIGHT - CONFIDENCE...HIGH

A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI.  85H
TEMPS FALL TO AROUND 0C OVERNIGHT.  BOUNDARY LAYER MIXING WILL KEEP
THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40
TO 45F.

.WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM.

UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP
THREAT.  SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS
OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING
LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS.  MID-
LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING
SOME -RA TO SOUTHEAST WI WED NGT INTO THU.  HOWEVER LATEST CANADIAN
A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE.  DUE TO
UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY
SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS
EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI.  LOW LEVEL THERMAL
PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO
TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT
TIMES.

.THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM.

LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU
NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR
THE END OF THE WEEK...ON INTO THE WEEKEND.  THIS WILL RESULT IN
CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER
SRN WI INTO SATURDAY.  THE UPPER LOW FINALLY STARTS TO BREAK DOWN
OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE
AREA BEGINNING SUNDAY.  OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S
SEVERAL NIGHTS.  WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK
ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT.

&&

.AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION
INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA
WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY
OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG
INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS
ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE
PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING
UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG
CONCERNS ARE NORTH OF TAF SITES.

&&

.MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT
FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE
FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
LM...DENSE FOG ADVY LMZ643 TIL 03Z/13.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...PC
TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 8:32 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT MON MAY 12 2014

WIZ046-047-051-052-056>060-062>072-140145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
832 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF
SOUTHEAST AND FAR SOUTH CENTRAL WISCONSIN UNTIL 11 PM CDT.
MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED DURING THIS
PERIOD.

THE SEVERE WEATHER RISKS ARE DAMAGING WINDS AND LARGE HAIL.
FLOODING RAINFALL IS ALSO LIKELY IN SPOTS.

LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD
FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT
AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID
AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-140145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
832 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON
UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL
AND DAMAGING WINDS.

MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT.

A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON
THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CONDITIONS THURSDAY AND THURSDAY NIGHT.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 12, 8:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      WAUKESHA                43.01N 88.24W
05/12/2014                   WAUKESHA           WI   AMATEUR RADIO

            FOX RIVER OUT OF ITS BANKS NEAR THE CROSS STREETS OF
            MORELAND BLVD. AND MADISON ST NEAR DOWNTOWN WAUKESHA.
            THERE IS SOME FLOODING OF BACK YARDS OF HOMES.

&&

BHAHN
Local storm report, May 12, 9:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     2 SSE DOUSMAN           42.99N 88.46W
05/12/2014                   WAUKESHA           WI   PUBLIC

            MULTIPLE TREES DOWN NEAR HWY 67 IN VILLAGE OF EAGLE AND
            TOWN OF OTTAWA. REPORT RELAYED BY LAW ENFORCEMENT.

&&

BHAHN
Local storm report, May 12, 9:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HEAVY RAIN       DOUSMAN                 43.01N 88.47W
05/12/2014  M3.83 INCH       WAUKESHA           WI   MESONET

            3.83 INCHES OF RAIN SINCE MIDNIGHT.

&&

BHAHN
Local storm report, May 12, 9:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     BELOIT                  42.52N 89.02W
05/12/2014                   ROCK               WI   LAW ENFORCEMENT

            SPORADIC TREES AND POWER LINES DOWN. ESTIMATED 70 MPH
            WINDS.

&&

BHAHN
Local storm report, May 12, 9:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HEAVY RAIN       PEWAUKEE                43.09N 88.25W
05/12/2014  M3.08 INCH       WAUKESHA           WI   MESONET

            3.08 INCHES OF RAIN SINCE MIDNIGHT.

&&

BHAHN
Special weather statement, May 12, 9:15 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT MON MAY 12 2014

WIZ064-065-069-070-130245-
WAUKESHA-JEFFERSON-ROCK-WALWORTH-
915 PM CDT MON MAY 12 2014

...A STRONG THUNDERSTORM WILL AFFECT WAUKESHA...JEFFERSON...ROCK...
WALWORTH...

AT 915 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF
WHITEWATER...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  WHITEWATER AROUND 930 PM CDT.
  PALMYRA AROUND 935 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HELENVILLE...
MILLARD...RICHMOND...HEBRON...EAGLE...JOHNSTOWN CENTER...LA GRANGE
AND ROME.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4261 8877 4271 8893 4305 8870 4288 8840
TIME...MOT...LOC 0215Z 219DEG 34KT 4272 8877

MARQUARDT

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:10 PM CDTAreal Flood AdvisoryMKXJefferson, Rock, Walworth, Waukesha2 hr
May 12, 7:17 PM CDTSevere Thunderstorm WarningMKXRacine13 min
May 12, 7:23 PM CDTSpecial Marine WarningMKX82 min
May 12, 7:24 PM CDTSpecial Weather StatementMKXWaukesha36 min
May 12, 7:29 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Walworth, Waukesha31 min
May 12, 7:32 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee, Washington, Waukesha118 min
May 12, 7:33 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha27 min
May 12, 7:37 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Waukesha113 min
May 12, 8:11 PM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth64 min
May 12, 8:19 PM CDTSpecial Weather StatementMKXRock41 min
May 12, 8:29 PM CDTAreal Flood AdvisoryMKXGreen, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more2 hr
May 12, 8:38 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
May 12, 8:39 PM CDTSevere Thunderstorm WarningMKXRock, Walworth36 min
May 12, 9:15 PM CDTSpecial Weather StatementMKXWalworth30 min
May 12, 9:31 PM CDTSpecial Weather StatementMKXWaukesha44 min
May 12, 9:34 PM CDTSpecial Weather StatementMKXWaukesha26 min
May 12, 11:37 PM CDTRiver Flood WarningMKXWaukesha22 hr
May 13, 2:34 AM CDTMarine Dense Fog AdvisoryMKX4 hr
May 13, 4:57 AM CDTRiver Flood WarningMKXKenosha7 days

Nearby

Flash Flood Warnings in Wisconsin, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.